# SDR CALA2017082102831

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 61,753 hours, 21,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN BOTH FWD & AFT EMERGENCY EXIT DOOR UPPER LIGHTS INOPERATIVE AND BOTH FWD EMERGENCY EXIT DOOR LOWER LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK M1694.  OPS CHECKED OK.
